MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ANCHOR C SCREWDRIVER - FLEXIBLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ANCHOR C SCREWDRIVER - FLEXIBLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Model Number 48328550
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was implanting a cage and on his 2nd of 2 screws, the screwdriver broke.It fractured at one of the flexible joints.The case was completed without issue or patient complication.
 
Event or Problem Description

Brand Name
ANCHOR C SCREWDRIVER - FLEXIBLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6935682
Report Number0009617544-2017-00374
Device Sequence Number1209030
Product Code LXH
UDI-Device Identifier07613327126273
UDI-Public(01)07613327126273
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48328550
Device Catalogue Number48328550
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer09/15/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR